# SDR 02FDEA00003

- Difficulty date: December 30, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 12,112 hours, 5,351 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PUSHBACK AC PUSHED BACK AND FORTH WITH PARK BRAKE SET.  AC PROCEEDED TO VEER LEFT REQUIRING FULL RT DIFFERENTIAL STRAIGHTENING.
